Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the efficient implementation of implicit Runge-Kutta methods


Author: J. M. Varah
Journal: Math. Comp. 33 (1979), 557-561
MSC: Primary 65L05
DOI: https://doi.org/10.1090/S0025-5718-1979-0521276-3
MathSciNet review: 521276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extending some recent ideas of Butcher, we show how one can efficiently implement general implicit Runge-Kutta methods, including those based on Gaussian quadrature formulas which are particularly useful for stiff equations. With this implementation, it appears that these methods are more efficient than the recently proposed semiexplicit methods and their variants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0521276-3
Article copyright: © Copyright 1979 American Mathematical Society